# SDR FDEA202210152567

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00273
- Condition: Dented
- Location: Bs 1661 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT. RIGHT HAND SIDE STATION 1661 LONGERON 12 RIGHT   FRAME FLANGE FOUND DENTED.  REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
